MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH UROSKOP OMNIA MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762473
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user drove the urokop omnia max system upwards where it collided into a surgical light.No falling parts were mentioned.No patient involvement or injury was communicated for this event.In worst case scenario, persons could be seriously injured by falling parts due to a collision of the system with external objects.The issue is reported with an abundance of caution.The reported event occurred in germany.
 
Additional Manufacturer Narrative
A facility contact name and telephone number were not provided to siemens.Manufacturers preliminary analysis: with the currently available information no system malfunction has been found.Currently it is not clear what the reason for the collision was.It is in the responsibility of the user to take care that no objects are in the collision range of the system.There is a corresponding note in the operator manual.Suspended accessories should not be installed in the collision range of the system.The investigation is ongoing.Initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Additional Manufacturer Narrative
The reported issue was investigated in detail.The damage was evaluated by the basic unit experts.The investigation of the provided pictures showed the room constellation with the surgical light mounted directly about the system.Furthermore, the damage to tower tube case unit and the rail which guides the tube longitudinal movement was seen.According to the information received by the service organization the surgical light was installed by the customer after the uroskop omnia max was installed.To avoid such a collision the customer should have called the siemens service organization to check if the surgical light can be placed in this position or at least to adapt the room configuration of the uroskop omnia max collision calculation.In operator manual xpl5-360.620.01.01.02 (chapter "safety" on pages 49/ 54 and 50/ 54) a detailed description of how to avoid mechanical damage to the system can be found.The system was repaired on site by the service organization supported by system experts and is back in working condition.Since no system malfunction could be identified the complaint is closed without further measures.Internal id# (b)(4).

Brand Name
UROSKOP OMNIA MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14946271
Report Number3004977335-2022-33356
Device Sequence Number12010748
Product Code OWB
UDI-Device Identifier04056869008981
UDI-Public04056869008981
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10762473
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown